Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 2, Pages 70–82 (Mi vmj725)  

On positive solutions of a boundary value problem for a nonlinear integro-differential equation on a semi-infinite interval

Kh. A. Khachatryanab, H. S. Petrosyanac

a Lomonosov Moscow State University, GSP-1, Leninskie Gory, Moscow 119991, Russian
b Institute of Mathematics, National Academy of Sciences of Armenia, 24/5 Marshall Baghramian Ave., Yerevan 375019, Armenia
c Armenian National Agrarian University, 74 Teryan St., Yerevan 0009, Armenia

Abstract: The article is devoted to the study of a boundary value problem for a first order nonlinear integro-differential equation on the positive semi axis with a Hammerstein type noncompact integral operator. Such a problem arises in kinetic theory of plasma. In particular, this nonlinear integro-differential equation describes the problem of stationary distribution of electrons in semi infinite plasma in the presence of an external potential electric field. This boundary value problem can be derived from nonlinear Boltzmann model equation, where the role of unknown function plays the first coordinate of an electric field. Depending on a physical parameter, involved in the equation, some constructive existence theorems of one-parametric family of positive solutions in Sobolev's $W_1^1(\mathbb{R}^+)$ space are proved. The asymptotic behavior of the constructed solutions at infinity is also investigated. The proofs of the above statements are based on the construction of a one-parametric family of conic segments, which are invariant with respect to a convolution type nonlinear monotone operator. Further, using some a priori estimates, which are of independent interest, as well as some results from linear theory of conservative homogenous Wiener–Hopf integral equations, the asymptotic properties of obtained results are studied. At the end of the article, some important applications and examples are presented.

Key words: monotony, boundary value problem, kernel, nonlinearity, successive approximation.

Funding Agency Grant Number
Russian Science Foundation 19-11-00223


DOI: https://doi.org/10.46698/o2774-2458-4152-d

Full text: PDF file (256 kB)
References: PDF file   HTML file

UDC: 517.958+517.968.4
MSC: 45J05, 45G10
Received: 31.03.2020

Citation: Kh. A. Khachatryan, H. S. Petrosyan, “On positive solutions of a boundary value problem for a nonlinear integro-differential equation on a semi-infinite interval”, Vladikavkaz. Mat. Zh., 22:2 (2020), 70–82

Citation in format AMSBIB
\Bibitem{KhaPet20}
\by Kh.~A.~Khachatryan, H.~S.~Petrosyan
\paper On positive solutions of a boundary value problem for a nonlinear integro-differential equation on a semi-infinite interval
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 2
\pages 70--82
\mathnet{http://mi.mathnet.ru/vmj725}
\crossref{https://doi.org/10.46698/o2774-2458-4152-d}


Linking options:
  • http://mi.mathnet.ru/eng/vmj725
  • http://mi.mathnet.ru/eng/vmj/v22/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:129
    Full text:25
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021